# SDR FDEA201109214008

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113200000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 132LG HAS A 4 INCH SECTION MISSING AND SEVERAL PUNCTURES ON BACK.   FABRICATED REPLACEMENT FLOOR PANEL 132LG IAW DWG SRZ-25-005, REV J.  MAJOR REPAIR IAW GMM6-2-100.
